×

Generalized Newton method for a kind of complementarity problem. (English) Zbl 1468.90133

Summary: A generalized Newton method for the solution of a kind of complementarity problem is given. The method is based on a nonsmooth equations reformulation of the problem by F-B function and on a generalized Newton method. The merit function used is a differentiable function. The global convergence and superlinear local convergence results are also given under suitable assumptions. Finally, some numerical results and discussions are presented.

MSC:

90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
90C53 Methods of quasi-Newton type
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Kanzow, C.; Fukushima, M., Equivalence of the generalized complementarity problem to differentiable unconstrained minimization, Journal of Optimization Theory and Applications, 90, 3, 581-603 (1996) · Zbl 0866.90124 · doi:10.1007/BF02189797
[2] Jiang, H.; Fukushima, M.; Qi, L.; Sun, D., A trust region method for solving generalized complementarity problems, SIAM Journal on Optimization, 8, 1, 140-157 (1998) · Zbl 0911.90324 · doi:10.1137/S1052623495296541
[3] de Luca, T.; Facchinei, F.; Kanzow, C., A semismooth equation approach to the solution of nonlinear complementarity problems, Mathematical Programming, 75, 3, 407-439 (1996) · Zbl 0874.90185 · doi:10.1016/S0025-5610(96)00028-7
[4] Facchinei, F.; Kanzow, C., A nonsmooth inexact Newton method for the solution of large-scale nonlinear complementarity problems, Mathematical Programming, 76, 3, 493-512 (1997) · Zbl 0871.90096 · doi:10.1016/S0025-5610(96)00058-5
[5] Gao, Y., Newton methods for solving two classes of nonsmooth equations, Applications of Mathematics, 46, 3, 215-229 (2001) · Zbl 1068.65063 · doi:10.1023/A:1013791923957
[6] Qi, L.; Tseng, P., On almost smooth functions and piecewise smooth functions, Nonlinear Analysis: Theory, Methods & Applications, 67, 3, 773-794 (2007) · Zbl 1125.26019 · doi:10.1016/j.na.2006.06.029
[7] Bertsekas, D. P., Constrained Optimization and Lagrange Multiplier Methods (1982), New York, NY, USA: Academic Press, New York, NY, USA · Zbl 0572.90067
[8] Qi, L. Q., Convergence analysis of some algorithms for solving nonsmooth equations, Mathematics of Operations Research, 18, 1, 227-244 (1993) · Zbl 0776.65037 · doi:10.1287/moor.18.1.227
[9] Wang, C.; Liu, Q.; Ma, C., Smoothing SQP algorithm for semismooth equations with box constraints, Computational Optimization and Applications, 55, 2, 399-425 (2013) · Zbl 1295.90105 · doi:10.1007/s10589-012-9524-5
[10] Du, S.-Q.; Gao, Y., The Levenberg-Marquardt-type methods for a kind of vertical complementarity problem, Journal of Applied Mathematics, 2011 (2011) · Zbl 1242.90259 · doi:10.1155/2011/161853
[11] Chen, X., Smoothing methods for nonsmooth, nonconvex minimization, Mathematical Programming, 134, 1, 71-99 (2012) · Zbl 1266.90145 · doi:10.1007/s10107-012-0569-0
[12] Chen, X.; Qi, L.; Sun, D., Global and superlinear convergence of the smoothing Newton method and its application to general box constrained variational inequalities, Mathematics of Computation, 67, 222, 519-540 (1998) · Zbl 0894.90143 · doi:10.1090/S0025-5718-98-00932-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.